# SDR CALA9801159

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND OUTBOARD SEAT TRACK CORRODED AT STA 927, RBL 48, WL 208.1.  THE SEAT TRACK WAS REPAIRED IAW SRM 53-00-52, FIGURE 204, SHEET 1-4 AND SRM 51-30-00.
